# SDR AUS20040191

- Difficulty date: February 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Faulty
- Location: Atc Transponder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER WIRING SUSPECT FAULTY. TRANSPONDER AND GPS WIRING PARALLEL WHICH CAN CAUSE INACCURATE ALTITUDE READINGS.
